# SDR USAA970150

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 668
- Part time: 35,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK BS 668 LBL 24 INCH WL 205 FLOORBEAM WEB.  INSTALLED DOUBLER, REPAIRED PER EA 42333.  (M)
